# SDR ASAA2014111509674

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,980 hours, 8,019 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC ANOMALY DATA LINK FULL ON GROUND.  ACFT GROUNDED. PERFORMED FMC DISAGREE QRH PROC IAW F/A RUN.  OPS CHECKED NORMAL.
